Can Vandazole effect your period?
I started Vandazole two days and I had thought I had started my period earlier today. However, I just checked and it's stopped. Could the Vandazole have caused me to start early or even spot? If it is my period should I continue with the treatment until it is over or wait until it stops? Thank you
Asked by Marie Tadgerson 4 months ago.
I would call your doctor or the information the Vandazole comes with. It should mention spotting if it has the possibility or doing something. Answered by Kristeen Pierron 4 months ago.
Why use vandazole at bedtime?
Hello I was Pescribed vandazole from my Doc after having a pap smear. I know it's used to treat an infection but I was wondering why do I have to take it at bedtime? I was told to take an application at bedtime for five days... Why at bedtime?
Asked by Marin Russaw 4 months ago.
i believe its because you aren't active, just sleeping and it works and absorbs better while you are resting and most likely not moving. Answered by Ashly Rossey 4 months ago.
Vandazole on your period?
I was prescribed Vandazole after by my doctor after my pap. I've used it for the past two days but I just started my period. I'm suppose to use it nightly for 5 days. Should I continue to use it or wait until my period ends and finish the last three days? Thank you
Asked by Lazaro Canepa 4 months ago.
Continue the course of treatment. If it doesn't work as it is supposed to then see your doc for another dose. Don't stop the treatment. You need that daily dose for 5 days. If you stop it will do nothing. Answered by Dora Stines 4 months ago.
I'd wait till after your period, cause the meds need to stay inside your vagina to work...your period is gonna prevent that...and I'd talk to the Dr and get some more, just in case. Answered by Bud Golembeski 4 months ago.
Bacterial vaginosis/vandazole/birth control bleeding??
i started my metrovandazole medication (tubes with applicator for gel...like a tampon into the vagina) this past sunday. i am to take an applicatorful each night for 5 days. i am on the 5th night however, this morning i began spotting/bleeding from my birth control. its enough blood for a tampon. the pharmacy...
Asked by Merri Antolin 4 months ago.
i started my metrovandazole medication (tubes with applicator for gel...like a tampon into the vagina) this past sunday. i am to take an applicatorful each night for 5 days. i am on the 5th night however, this morning i began spotting/bleeding from my birth control. its enough blood for a tampon. the pharmacy is closed... i do not know if i should resume my medicine while somewhat bleeding? will the bleeding interfere?? what do i do as this is supposed to be the last day of treatment?? Answered by Shanta Leeder 4 months ago.
I think you should keep taking your medicine. But just to be sure call your insurance companies nurse hotline. Answered by Lynda Bueno 4 months ago.
substitute into it your week on your era or dummy tablets? I in simple terms began start administration for the 1st time. i'm taking the Errin pill, it is a mini-pill/POP progesterone in basic terms pill. between the main basic area outcomes is a metamorphosis in bleeding types. you could desire to bleed extra, much less, you have recognizing, and so on. If I have been you, i could wait yet another day or 2. while you're doubtful, call your OB/GYN. through fact tablets impact each and each guy or woman in any different case, it is problematical to tell if this could be "customary" for you. Answered by Aurora Larabel 4 months ago.
Has anyone been prescribed vandazole while pregnant?
I'm afraid to take it. Was your baby healthy if you did take it?
Asked by Eliseo Ramsby 4 months ago.
Talk to your Dr. or pharmacist, I'm not familiar with this drug. Answered by Pamala Opfer 4 months ago.
Can Vandazole interfere with a pregnancy test and make it read positive?
Asked by Dulce Reardon 4 months ago.
No, it cannot. Congratulations! Answered by Alina Hamil 4 months ago.
No. The hormone HCG (only made during pregnancy) makes the pregnancy test read positive. Answered by Javier Moratto 4 months ago.
I'm 19 weeks pregnant and I.?
Have to take vandazole they dont know if I have a yeast infection yet. But is it safe to be taking it? I don't want to lose the baby... Has anyone taken vandazole while pregnant?
Asked by Vicente Dey 4 months ago.
Yes an it was fine plus they wouldnt give you something that could hurt the baby(: could you help me out an look at my last question I think I'm expecting my second but I need a second opinion on the test because it's so light Answered by Petra Red 4 months ago.
First, does your doctor know you're pregnant? If they do then I am pretty sure they would prescribe you something safe. Also to the previous posters answer, anything inserted vaginally will enter your bloodstream and be passed onto the baby. It actually is even more potent then swallowing a pill since it is absorbed and not filtered through your stomach. You can also check this site www.safefetus.com They rate drugs that are safe /unsafe to take while pregnant Answered by Norberto Sengvilay 4 months ago.
your cervix is closed shut so nothing can get in our out...taking it vaginally is a lot safer than it would be to orally take it since whatever you eat goes to baby...it's perfectly safe to take, even monistat is, but if you don't treat the yeast infection, it can spread to your baby, so you really don't have much of a choice Answered by Zana Kreinhagen 4 months ago.
Is it normal to keep getting side effects even after finished with the medicine?
I used "Vandazole" for a bacterial infection. It says dizziness and nausea are one of the main side effects. I didn't get any side effects until AFTER i took the medicine. The last dose I took was 2 days ago at midnight. Is it normal? or should I call the doctor?
Asked by Jaimee Lingberg 4 months ago.
I wouldn't be surprised if it took a while to get the medication out of your bloodstream, so you could still be feeling side effects. There's nothing wrong with calling the doctor, but I probably wouldn't call on a Saturday night unless it was an emergency. If you still feel sick on Monday, definitely call. but I hope you feel better by then. Answered by Rosemarie Larish 4 months ago.